MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,PEEK P-LCK,2.9X 12.5MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTR ANCH,PEEK P-LCK,2.9X 12.5MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTR ANCH,PEEK P-LCK,2.9X 12.5MM
Medical Device Problem Codes Break (1069); Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 06/04/2025, a sales representative reported via email an issue involving an ar-2923ps peek pushlock sl anchor.The anchor was loaded with two tails of #2 fiberwire, which had been passed around the labrum.Following the creation of a pilot hole using the drill and guide from an ar-1926ds, the instruments were removed, and the anchor was inserted through a gemini cannula in the anteroinferior portal.As the pushlock was advanced into the joint and tension applied to approximate the labral tissue to the eyelet, the eyelet broke off the tip of the pushlock, rendering it unusable.The case was delayed by approximately 10 minutes to troubleshoot the issue with the anchor and subsequent devices before switching to fibertak anchors to complete the procedure.This was discovered during a procedure on (b)(6) 2025.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
Additional information was received on 06/25/2025: this occurred during a bankart repair procedure on (b)(6) 2025.All fragments were retrieved.The case was completed utilizing an ar-3636 instead of the pushlock.The case was delayed 5-7 minutes, which required additional anesthesia in that timeframe.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to normal wear and tear due to repeated use of the device in the field.Manufacturing date 2021.
 
Additional Manufacturer Narrative
Corrected additional information: h6 - investigation findings complaint allegation is confirmed by the attached picture, which shows the implant (eyelet) was broken off.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user error of the device due to misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
SUTR ANCH,PEEK P-LCK,2.9X 12.5MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22337854
Report Number1220246-2025-02678
Device Sequence Number9160519
Product Code MAI
UDI-Device Identifier00888867028036
UDI-Public(01)00888867028036(11)221213(17)271130(10)15033712
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH,PEEK P-LCK,2.9X 12.5MM
Device Catalogue NumberAR-2923PS
Device Lot Number15033712
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer06/25/2025
09/29/2025
Not provided
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date07/21/2025
10/06/2025
10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown